# SDR QXEA200700927

- Difficulty date: May 25, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 4,120 hours, 2,817 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - REFERENCE ITEM 8 DAMAGE NR 3 PER E/C R-53-455/3.  REPAIRED IAW REO670-53-00-107.
